|Early Pubic Hair Loss
Feb 9, 2002
Is hair loss likely to occur early in HIV infection? Like during/straight after ARS? It seems to involve pubic hair mostly...
Thank you! PB
| Response from Dr. Boyle
No, this is not something that happens commonly in early HIV infection, although it may occur as HIV disease progresses and may be worsened by certain medications including some antiretrovirals.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.